# SDR GUU2002F00016

- Difficulty date: June 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: EWB225
- Condition: Loose
- Location: Vertical Stab
- Part time: 13,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REDUCED INTERVAL FLEET CAMPAIGN, DISCOVERED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT, UPPER BOLTS REQUIRED RETORQUE.  RETORQUED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT UPPER BOLTS IAW WITH BEECH MAINTENANCE MANUAL.
